# SDR ASAA11510452

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 18,729 hours, 5,899 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 110C0105
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APU START ON EXT PWR O/BS'D BATTERY DISCHARGE LT "ON". VIS INSP'D START CONVERTER & START POWER UNITS IN E & E.  OBS'D APU START CONV UNIT C/B ON P91 115VAC TRANSFER BUS 1 OUT (A 11).  REPLACED START POWER UNIT MM 49 41 71 000 801 & 400 801.  APU START & OPS CHECK PASS MM TASK 49 41 00 860 801.
